# SDR GLBA200903141

- Difficulty date: March 14, 2009
- Submitted: March 14, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 120096
- Aircraft time: 36,139 hours, 39,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE THE PILOTS REPORTED THAT THEY HAD A LOSS OF PRESSURIZATION AT 240. MAINTENANC REINSTALLED ELECTRO PNUEMATIC OUT FLOW VALVE IAW EMB120 MM. 21-30-03. FOUND INSULATION AROUND ELECTRO PNUEMATIC OUT FLOW VALVE LOOSE RESECURED INSULATION AS REQUIRED WITH FAR CARGO PIT TAPE. FOUND TWO B-NUTS LOOSE AT PNEUMATIC OUT FLOW VALVE. TIGHTENED B-NUTS AS REQUIRED PRESSURIZED ACFT ON GROUND IN MANUAL MODE UTILIZING APU BLEED TO MAX DIFF ALL. SYSTEMS APPEAR TO FUNCTION NORMALLY ON GROUND IN MAN MODE. OPERATIONAL CHECK FLIGHT FOR PRESSURIZATION WAS SATISFACTORY.
